MAUDE Adverse Event Report: Elekta Solutions AB MONACO; System, Planning, Radiation Therapy Treatment

Elekta Solutions AB MONACO; System, Planning, Radiation Therapy Treatment
Lot Number 6.2.3.0
Medical Device Problem Code Application Network Problem (2879)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the srs cone plan export for the counter clockwise beam is not being transferred correctly to mosaiq.
 
Additional Manufacturer Narrative
Manufacturing date is not on the label as pi, but it is known so field h4 has been completed with this information.The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.

Brand Name
MONACO
Common Device Name
System, Planning, Radiation Therapy Treatment
Manufacturer (Section D)
Elekta Solutions AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
Elekta Solutions AB
hagaplan 4
stockholm, 113 6 8
SW   113 68
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key50880207
Report Number3015232217-2026-00031
Device Sequence Number13246749
Product Code MUJ
UDI-Device Identifier07340201500064
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K22323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number6.2.3.0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown